# SDR AALA20161104026

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 22,111 hours, 8,654 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 351A10001
- Part serial: P8771
- Condition: Odor
- Location: Zone 200
- Part time: 4,826 hours, 1,956 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAXI AND CLIMB A MODERATE "DIRTY SOCK" ODOR WAS REPORTED.  REMOVED AND REPLACED APU IAW AMM 49-94-11. (OPEN)
